Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A method for computing the circular coverage function


Authors: A. R. DiDonato and M. P. Jarnagin
Journal: Math. Comp. 16 (1962), 347-355
MSC: Primary 62.10
DOI: https://doi.org/10.1090/S0025-5718-1962-0148161-0
MathSciNet review: 0148161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.10

Retrieve articles in all journals with MSC: 62.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0148161-0
Article copyright: © Copyright 1962 American Mathematical Society